Hiroshima mathematical journal.

Hiroshima mathematical journal. - Hiroshima, Japan : Dept. of Mathematics, Faculty of Science, Hiroshima University - v. ; 26 cm. - Three no. a year, 1974- - Semiannual, 1971- - Began with: Vol. 1, no. 1 (July 1971).

Description based on: Vol. 6, no. 2 (May 1976); title from cover.



0018-2079 = Hiroshima mathematical journal = Hiroshima math. j.

HMTJAD

Department of Mathematics, Graduate School of Science, Hiroshima University, 1-3-1 Kagamiyama, Higashi-Hiroshima, 739-8526 Japan

71618487


Mathematics--Periodicals.
Wiskunde.

QA1 / .H572

510/.5